# SDR DALA2018011800319

- Difficulty date: January 15, 2018
- Submitted: January 19, 2018
- Operation: Air carrier
- Aircraft: N172DN
- Make and model: Boeing 767332
- Aircraft serial: 24775
- Aircraft time: 122,371 hours, 17,507 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Lt Wing Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING T/E FIXED PANEL OTBD FOUND CRACKED.   REPLACED THE PANEL.
